The Classifying Space of the Gauge Group of an SO(3)-Bundle over S2

Michael Charles Crabb, S. Bauer, M. Spreafico

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    Stable homotopy decompositions of the classifying spaces of the gauge groups of principal SO(3) and U(2)-bundles over the sphere S-2 are obtained using a fibrewise stable splitting theorem for the loop space of an unreduced suspension. The stable decomposition is related to a description of the integral cohomology ring.

    Original languageEnglish
    Pages (from-to)767-783
    Number of pages16
    JournalProceedings of the Royal Society of Edinburgh A
    Volume131
    Publication statusPublished - 2001

    Cite this